2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones de M. Sánchez [rss]
2017
A. N. Bernal, B. Janssen, A. Jiménez, A. Jiménez-Cano, J. A. Orejuela, P. Sánchez-Moreno, M. Sánchez. On the (non-)uniqueness of the Levi-Civita solution in the Einstein–Hilbert–Palatini formalism Physics Letters B 768 (2017) , 280–287. [bib]
2016
E. Caponio, A. V. Germinario, M. Sánchez. Convex Regions of Stationary Spacetimes and Randers Spaces. Applications to Lensing and Asymptotic Flatness J. Geom. Anal. 26 (2016) no. 2 , 791–836. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Hausdorff separability of the boundaries for spacetimes and sequential spaces J. Math. Phys. 57 (2016) no. 2 , 022503, 25. MathScinet [bib] [doi]
E. Caponio, M. A. Javaloyes, M. Sánchez. Wind Finslerian structures: from Zermelo's navigation to the causality of spacetimes prepub (2016) , 80 pp.. [arXiv] [bib]
L. Aké, M. Sánchez. Compact affine manifolds with precompact holonomy are geodesically complete J. Math. Anal. Appl. 436 (2016) , 1369–1371. [arXiv] [bib]
2015
P. Morales Álvarez, M. Sánchez. Myers and Hawking theorems: geometry for the limits of the universe Milan J. Math. 83 (2015) no. 2 , 295–311. MathScinet [bib] [doi]
P. Morales Álvarez, M. Sánchez. A note on the causal homotopy classes of a globally hyperbolic spacetime Classical Quantum Gravity 32 (2015) no. 19 , 197001, 12. MathScinet [bib] [doi]
M. De León, G. Marmo, M. Muñoz-Lecanda, M. Sánchez. Preface [Proceedings of the XXIII International Fall Workshop on Geometry and Physics (IFWGP)] Int. J. Geom. Methods Mod. Phys. 12 (2015) no. 8 , 1502002, 1. (Held at the University of Granada, Granada, September 2--5, 2014) MathScinet [bib] [doi]
M. Sánchez. On the completeness of trajectories for some mechanical systems Chapter in Geometry, mechanics, and dynamics Springer, New York 73 (2015) , 343–372. MathScinet [bib]
A. N. Bernal, M. Sánchez. Un paseo por las geometrías del espaciotiempo en el centenario de la Relatividad General La Gaceta de la RSME (2015) no. 3 , 521–542. [bib]
2014
M. A. Javaloyes, M. Sánchez. On the definition and examples of Finsler metrics Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014) no. 3 , 813–858. MathScinet [bib]
M. A. Javaloyes, M. Sánchez. Finsler metrics and relativistic spacetimes Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 9 , 1460032, 15. MathScinet [bib] [doi]
O. Mueller, M. Sánchez. An invitation to Lorentzian geometry Jahresber. Dtsch. Math.-Ver. 115 (2014) no. 3-4 , 153–183. MathScinet [bib] [doi]
2013
J. L. Flores, J. Herrera, M. Sánchez. Gromov, Cauchy and causal boundaries for Riemannian, Finslerian and Lorentzian manifolds Mem. Amer. Math. Soc. 226 (2013) no. 1064 , vi+76. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of trajectories of relativistic particles under stationary magnetic fields Int. J. Geom. Methods Mod. Phys. 10 (2013) no. 8 , 1360007, 8. MathScinet [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the trajectories of particles coupled to a general force field Arch. Ration. Mech. Anal. 208 (2013) no. 1 , 255–274. MathScinet [bib] [doi]
O. F. Blanco, M. Sánchez, J. M. M. Senovilla. Structure of second-order symmetric Lorentzian manifolds J. Eur. Math. Soc. (JEMS) 15 (2013) no. 2 , 595–634. MathScinet [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. Computability of the causal boundary by using isocausality Classical and Quantum Gravity 30 (2013) no. 7. [bib]
2012
J. L. Flores, J. Herrera, M. Sánchez. Causal boundary of spacetimes: revision and applications to AdS/CFT correspondence Chapter in Quantum field theory and gravity Birkhäuser/Springer Basel AG, Basel (2012) , 97–119. MathScinet [bib] [doi]
2011
A. Romero, M. Sánchez. Differential geometry and its applications: some recent advances by the research group Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 157–170. MathScinet [bib]
Powered by bibtexbrowser